Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete

, Volume 65, Issue 2, pp 239–244

A note on diffuse random measures

Article

DOI: 10.1007/BF00532481

Cite this article as:
Weis, L. Z. Wahrscheinlichkeitstheorie verw Gebiete (1983) 65: 239. doi:10.1007/BF00532481

Summary

Let (μx) be a random measure on a measure space (Ω, Σ, μ), such that all μx are diffuse measures. Then there is a subalgebra Σ0Σ with \(\mu _{|\Sigma _o }\)non-atomic such that \((\mu _{x|\Sigma _o } )\)is absolutely μ-continuous. This is applied to product measures and bounded linear operators on L1(Ω,ν).

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • L. Weis
    • 1
  1. 1.Fachbereich MathematikUniversität KaiserslauternKaiserslautern